Previous |  Up |  Next


Title: Poznámka o absolutne konvergentných radoch (Slovak)
Title: Remark on Absolutely Convergent Series (English)
Author: Jakubík, Ján
Language: Slovak
Journal: Matematicko-fyzikálny časopis
Volume: 5
Issue: 3
Year: 1955
Pages: 133-136
Summary lang: Russian
Category: math
MSC: 40.0X
idMR: MR0075322
Date available: 2009-09-25T07:04:49Z
Last updated: 2012-07-31
Stable URL:
Reference: 1. P. Kesava Меnon: Оn а class of perfect sets.Bull. Amer. Math. Soc. 54 (1948), 706-711. MR 0026677
Reference: 2. Т. Šalát: O súčtoch istých konvergentných radov.Matem. fyz. časopis SAV, 1954.


Files Size Format View
MathSlov_05-1955-3_1.pdf 767.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo